# SDR SWAA2019101737973

- Difficulty date: October 8, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A22819
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SKIN OIL CANNED 5" WIDE BY 6.5" LONG AND .180 DEEP. BETWEEN STR 2R AND 3R. BETWEEN OUTER CIRCUMFERENTIAL TEAR STRAP AND Y-CORD.       / REPAIRED WEB PER ATS ER AND EA.
